Int-Normal Spaces

International Journal of Mathematics Trends and Technology (IJMTT)
Ā© 2020 by IJMTT Journal
Volume-66 Issue-12
Year of Publication : 2020
Authors : Bhopal Singh Sharma, Anuj Kumar


MLA Style: Bhopal Singh Sharma, Anuj Kumar  "Int-Normal Spaces" International Journal of Mathematics Trends and Technology 66.12 (2020):67-70. 

APA Style: Bhopal Singh Sharma, Anuj Kumar(2020). Int-Normal Spaces.  International Journal of Mathematics Trends and Technology, 67-70.

In this paper we introduce and study a new class of spaces, namely int-normal spaces. The relationships between normal, ii-normal and int-normal spaces are investigated. Moreover, we introduced some function related with int-normal spaces, we obtain some preservation theorems of int-normal spaces.


[1] Amir Mohammed and S. Beyda Abdullah, ii-open sets in topological spaces, International Mathematical Forum , Vol. 14, 1(2019), 41-48.
[2] S. P. Arya and R. Gupta, On strongly continuous functions, Kyungpook Math. J., 14 (1974), 131-141.
[3] D. Carnahan, Some properties related to compactness in topological spaces, PhD thesis, University of Arkansas, 1973.
[4] D. S. JankovicĀ“, A note on mappings of extremally disconnected spaces, Acta Math. Hungar., 46 (1-2) (1985), 83-92.
[5] Hamant Kumar, ii-normal spaces in topological spaces, Journal of Emerging Technologies and Innovative Research (JETIR), Vol. 7, Issue 8, (2020), 1510-1520.
[6] T. Noiri, Almost continuity and some separation axioms, Glasnik Math., 9(3), (1974), 131-135.
[7] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc., 41(1937), 375-381.

Keywords : int-open, ii-open, int-normal, ii-normal spaces.